# SDR DALA2014092005167

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Fitting
- Condition: Corroded
- Location: Slide Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE FITTING OF R1 SLIDE DOOR.  FITTINGS WERE REPLACED IAW SRM 51-10-3 AND 51-10-4, DWG 3936190.
